Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
I have had ibs-D for years and years so bad that I do not eat out at all. Keeps traveling out of the question. ANYTHING can bring it on out of the blue with absolutely no warning... which means lots of accidents. My life had become almost that of a recluse and depression set in in a big way. I have tried SO MANY things, gotten my hopes up to have them dashed again and again. I just started wellbutrin Xl about 3 weeks ago. On exactly the same day, I was treated by another doctor for inner ear fluid that would not go away with triamterene, which is evidently like a diuretic (Sp?)/ low blood pressure pill. I don't know if this is a fluke or not, but I have not had a problem with diarrhea for the past three weeks. I am almost scared to even think this will maybe work after all of these years. I am holding my breath. Has anyone ever heard of this working? I don't know if it is one or the other since I started both on the same day. Could it be possible that a simple diuretic could help ibs-d? Do you think it could be absorbing excess fluid and releasing it through urine instead of constant D? Just curious....
 

·
Registered
Joined
·
46 Posts
Jan, your post is very interesting. I have had D for about 11 weeks and have noticed that when I am going to have episodes, I have not pee'd after drinking a large quantity of liquid. I thought this was normal but before I developed D, I had normal daily BMs. However, when I would eat something that did not agree with me, I could tell D would happen by a lack of pee. Before my D, I was an excessive diet soda drinker. Caffeine is a diuretic so I would pee alot! Last night I drank an 18oz bottle of FUZE. At 12:30am to 1am I had 6 episodes of watery D but did not pee. That told me all 18oz of FUZE went the wrong way. My doctor prescribed my with a similar BP med about 8 months ago to see if it would help my BP which started to read at 132/91. He called it onset moderate high BP and said many doctors were going back to old school BP meds, low dose of diuretics, instead of stronger meds. I still have my BP med, HCTZ, and am wondering if I should take it to see if I experience what you have experienced. My BP is still at 132/91 so taking the HCTZ would not be a bad thing. I have avoiding taking them as I have been trying to lower my BP via proper diet and exercise. I'll let you know what happens with me. I first need to see if I can take the HCTZ within 6 days of a scheduled colonoscopy. Thanks for the post
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #3 ·
phoenixitc,I hope it helps you. As I said, I have NO IDEA. It could be the wellbutrin/diuretic mix. I just know it is the first time in years and years that I have not had a problem. It is funny, tho. I don't have high blood pressure at all. In fact, it is low, but because of the ear fluid, he (the ENT) said it was the only thing that worked. Funny,huh? Let me know how you do with your HCTZ...if it makes any difference with the D.Thanks for replying!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top